Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The noncharacteristic Cauchy problem for parabolic equations in two space variables


Author: David Colton
Journal: Proc. Amer. Math. Soc. 41 (1973), 551-556
MSC: Primary 35C15; Secondary 35K10
DOI: https://doi.org/10.1090/S0002-9939-1973-0324189-1
MathSciNet review: 0324189
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An integral representation is obtained for the solution of the noncharacteristic Cauchy problem for second order parabolic equations in two space variables with entire, time independent coefficients. This is accomplished through the use of contour integration techniques and the calculus of residues in the space of several complex variables.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35C15, 35K10

Retrieve articles in all journals with MSC: 35C15, 35K10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0324189-1
Keywords: Integral representation, Cauchy problem, parabolic equation, characteristics, complex variables
Article copyright: © Copyright 1973 American Mathematical Society